Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Side effects of steroid medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   i am havin asthma
User :   i will
User :   take
User :   injection when i get severe asthma attack
Doctor :   Can you mention your age, height, weight and occupation?
User :   is it safe to take
User :   that injection
User :   age
User :   26
User :   5.10
User :   54kg
User :   enggg
User :   working in office
User :   coomon
Doctor :   Ok
User :   is it safe to take
User :   betnosol
User :   injection
Doctor :   It is better if you take either an Inhaler during the acute attack.
User :   ya
User :   i am
User :   taking that
Doctor :   Take the medications orally prescribed rather than the injections.
User :   3 injection
User :   wht side effect will
User :   happen
Doctor :   Were the medicines given by a Chest Physician ?
User :   by taking that injection
User :   doctor
User :   priscribed that
Doctor :   Steroids have several side effects like harming your immune system, causing weight gain etc
Doctor :   Ok
Doctor :   Better not to take it on long time.
Doctor :   As steroids have many adverse effects.

Doctor :   Rather get a review by the Chest Physician and ask for Inhaler or Oral Medications.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor